# SDR UIEA2011092600526

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 52,780 hours, 7,952 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Motor
- Condition: Burned
- Location: Cockpit Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPT SEAT ELECTRIC FUNCTION FAILED. SLIGHT ELECTRICAL BURN ODOR. TURNED POWER SWITCH OFF. (VERIFIED MANUAL ADJUSTMENT WORKS. ELECTRIC MOTOR BELIEVED TO BE UNSERVICEABLE.  TRANSFERRED TO DMI 26719 IAW MEL 25-11-2-1.)
